Translator Disclaimer
2018 Reducibility of the quantum harmonic oscillator in $d$-dimensions with polynomial time-dependent perturbation
Dario Bambusi, Benoît Grébert, Alberto Maspero, Didier Robert
Anal. PDE 11(3): 775-799 (2018). DOI: 10.2140/apde.2018.11.775

Abstract

We prove a reducibility result for a quantum harmonic oscillator in arbitrary dimension with arbitrary frequencies perturbed by a linear operator which is a polynomial of degree 2 in (xj,ij) with coefficients which depend quasiperiodically on time.

Citation

Download Citation

Dario Bambusi. Benoît Grébert. Alberto Maspero. Didier Robert. "Reducibility of the quantum harmonic oscillator in $d$-dimensions with polynomial time-dependent perturbation." Anal. PDE 11 (3) 775 - 799, 2018. https://doi.org/10.2140/apde.2018.11.775

Information

Received: 18 February 2017; Revised: 6 September 2017; Accepted: 16 October 2017; Published: 2018
First available in Project Euclid: 20 December 2017

zbMATH: 06820939
MathSciNet: MR3738262
Digital Object Identifier: 10.2140/apde.2018.11.775

Subjects:
Primary: 35J10, 37K55

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
25 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 3 • 2018
MSP
Back to Top